# SDR DL757970171

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Jug
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURNING SMELL AT GALLEY AT DOOR 2L-FORWARD FACING GALLEY.   REPLACED FORWARD FACING COFFEE DISPENSER-NO SMELL NOTED-CHKS OK.
